# SDR UF6A990946

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: JD711J0371001
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - THE RIGHT MODULAR 6 EXHAUST SHROUD HAS 2 CRACKS.  MAINTENANCE STOP DRILLED CRACKS AND INSTALLED PATCH.  ALL WORK WAS DONE IAW UFS SRM SUPPLEMENT 99-03 AND ENGINEERING ORDER 99-051.  (M)
